location.best
10-01-2023 
 Login |  Register
SupportCryptocurrency

Store

Automotive

Education

Electronic

Entertainment

Finance

Food

Health

Home

Labor Trade

Music

Sport
Go BackUnited States
Virginia
Sunrise: 07:04 AM EDT
Sunset: 06:54 PM EDT
Loudoun
 Chat Room
Change Area

Health  >    >   [ Index | Submit ]

$17.60
MakeMCNEIL - DIV OF JOHNSON&JOHNSON
ModelMotrin IB Ibuprofen Tablets (48152)
Manufactuer ID100 Pack
Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps. Also, temporarily reduces fever. Packaged for individual use to replenish first aid stations and kits.
Top Products with Low Prices at ConcordSupplies.com! ConcordSupplies


$18.26
MakeMotrin
ModelPain RelieverFever Reducer - 200 mg Tablets
Manufactuer ID50 Count
Features
  • Other Information: Store between 68-77 degrees F (20-25 degrees C).
  • Do not use if neck wrap or foil inner seal imprinted safety seal is broken or missing.
  • Ibuprofen tablets USP 200 mg.
  • Pain reliever/fever reducer (NSAID).
  • 50 Coated caplets (capsule-shaped tablets).
Ingredients

Active Ingredients: Ibuprofen (200 mg) (NSAID). Purpose: Pain Reliever/Fever Reducer (in Each Caplet) (Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Carnauba Wax Colloidal Silicon Dioxide Corn Starch FD&C Yellow 6 Hypromellose Iron Oxide Magnesium Stearate Polydextrose Polyethylene Glycol Pregelatinized Starch Propylene Glycol Shellac Stearic Acid Titanium Dioxide.

Directions

Temporarily relieves minor aches and pains due to: headache muscular aches minor pain of arthritis toothache backache the common cold menstrual cramps. Temporarily reduces fever.

Warnings

Allergy alert: Ibuprofen may cause a severe allergic reaction especially in people allergic to aspirin. Symptoms may include: hives facial swelling asthma (wheezing) shock skin reddening rash blisters. If an allergic reaction occurs stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin ibuprofen naproxen or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: i

 UnbeatableSale


$24.70
MakeMcneill Designs
ModelIB Motrin- Pain Reliever- 2-PK
Manufactuer IDMCL48152
Motrin IB is used for temporary relief of headaches muscular aches the minor pain of arthritis toothache backache minor aches and pains associated with common cold pain of menstrual cramps and reduction of fever. Each single dose of two tablets is individually wrapped.
 UnbeatableSale


$21.66
MakeMotrin
ModelIbuprofen Tablets Two-Pack 50 Packs/Box
Manufactuer ID 48152
Motrin 48152 Ibuprofen Tablets Two-Pack 50 Packs/Box - Manufacturer: Motrin - Mfg Part Number: 48152 - Condition: New - Packaging: Retail
Visit Mwave Mwave


$21.72
MakeMotrin
ModelIB Pain Reliever Fever Reducer Ibuprofen Tablets
Manufactuer ID100 Caplets
Features
  • Ibuprofen Tablets USP 200mg
  • Pain Reliever/Fever Reducer.
  • 100 Coated Tablets
Ingredients

Active Ingredient (in Each Caplet): Ibuprofen (100 mg (NSAID) Nonsteroidal Anti-Inflammatory Drug). Inactive Ingredients: Carnauba Wax Colloidal Silicone Dioxide Corn Starch FD&C Yellow 6 Hypromellose Iron Oxide Magnesium Stearate Polydextrose Polyethylene Glycol Pregelatinized Starch Propylene Glycol Shellac Stearic Acid Titanium Dioxide.

Directions

Direction: do not take more than directed the smallest effective dose should be used. Adults and children 12 years and older take 1 tablet every 4 to 6 hours while symptoms persist if pain or fever does not res pond to 1 tablet 2 tablets may be used do not exceed 6 tablets in 24 hours unless directed by a doctor. Children under 12 years ask a doctor. Other information: store between 20-25c (68-77f) do not use if neck wrap or foil inner seal imprinted "safety seal(r)" is broke or missing see end panel for lot number and expiration date.

Safety Warnings

Allergy alert: ibuprofen may cause a severe allergic reaction especially in people allergic to aspirin. Symptoms my include: hives facial swelling asthma (wheezing) shock skin reddening rash blister. If an allergic reaction occurs stop use and seek medical help right away. Stomach bleeding warning: this product contains an nsaid which may cause severe stomach bleeding. The chance is higher if you are age 60 OT older have had stomach ulcers or bleeding problems take a blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription nsaids (aspirin ibuprofen naproxen or others) have 3

 UnbeatableSale

Description
Auction Submit | Browse : Items | Location ]
Vendors
Forum & Message Board
MessageStarted byViewsLast Post
Products
# Advil# Motrin
# Tylenol
Photo Gallery
Move the mouse to picture you wish to preview.
Suggested
Keywords

Create QR Codes in PHP
QR Code
Your Status
Only Members Have This Feature.
Disclaimer | User Policy | Hand Book | Referral

ASCII | Network Health | API Docs | Statistics

Visit Us On Your Mobile Device Web Browser.
© Location.best LLC 2023 | 1696208602
IRC - Internet Relay ChatHelp
Server: irc.location.best Port: 6667
IRC CommandHelp Channel: /join #help
Web Client - http://irc.location.best